# SDR P5CA2011051200049

- Difficulty date: May 12, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 45,968 hours, 7,479 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Ring
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 ENGINE, RIGHT THRUST REVERSER, FORWARD TORQUE BOX J-RING UPPER SIDE HAS A CRACK.  ACCOMPLISHED PERMANENT REPAIR IAW EI T2011A78B-911.
